Open

Signup now & refer to get Rs.50 MNCASH

+ Earn additional Flat 30% Cashback on your first order in APP Usecode  MN30  T&C Apply* Mednear App - Google Play

PATALGIN PLUS SYRUP

(bottle of 60 ML syrup)

Acron Pharmaceuticals

Composition: Nimesulide 50mg + Paracetamol 125mg

bottle

Rs.23.49 Rs.23.97 2% Off

Upto 35% OFF* Use Coupon : GRAB35

SALT INFORMATION

Uses

Nimesulide is used in the treatment of fever, headache, dental pain, post operative pain, pain during menstruation, arthralgia, myalgia, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.It should not be used in children below 12 years of age.

How it works

Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Substitutes

AGLONIM P 50 MG/125 MG SUSPENSION

(bottle of 60 ML suspension)

Aglowmed Drugs Pvt. Ltd.

Rs.7.25 save 69.75% more

ALNIM P 50 MG/125 MG SUSPENSION

(bottle of 50 ML suspension)

Alliaance Biotech

Rs.6.62 save 72.38% more

ANGLOPAR PLUS 50 MG/125 MG SYRUP

(bottle of 60 ML syrup)

Anglo-French Drugs & Industries Ltd

Rs.8.81 save 63.25% more

ARTHORID P 50 MG/125 MG SYRUP

(bottle of 60 ML syrup)

Dr. Johns Laboratories Pvt Ltd

Rs.35.23 pay 46.98% more
92 Substitutes View All